| Model Number |
4K LAPAROSCOPE, 0°, 5.5X300MM, HI-MAG |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On 11/03/2023, it was reported by a sales representative via (b)(4) that an ar-3352-5500 scope shaft is rusty.This was discovered during use in a case with no patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Complaint confirmed.Vendor evaluation revealed customer misuse.